# SDR 4519711182006

- Difficulty date: November 18, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N432FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45197
- Aircraft time: 3,881 hours, 2,896 cycles
- Engine: Garrtt TFE7312
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Part number: 4527102101001
- Condition: Binding
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AILERON BINDS WHEN MOVING LT OR RT FROM CENTER AND POPS WHEN IT FINALLY MOVES.  MAINTENANCE PERFORMED A SPRING FORCE CHECK AND FOUND NO DEFECTS. IAW INFO SERVICE LETTER, SUSPECT THE UPPER AILERON QUADRANT DETENT IS ALLOWING THE SWEDGE BALL TO POP, WHICH IS A KNOWN NUISANCE ITEM.  REPLACED UPPER AFT AILERON QUADRANT. OPERATIONAL CHECK FLIGHT PERFORMED WITH NO DEFECTS NOTED.
